Differential and Integral Equations

Maximum recoverable work for incompressible viscoelastic fluids and application to a discrete spectrum model

Giovambattista Amendola and Mauro Fabrizio

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The study of the maximum recoverable work is given in terms of Fourier-transformed quantities for incompressible viscoelastic fluids. This maximum is related to the minimum free energy of the system, whose expression is found as a function of the minimal state. Finally, these results are developed for a discrete spectrum model.

Article information

Source
Differential Integral Equations Volume 20, Number 4 (2007), 445-466.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039462

Mathematical Reviews number (MathSciNet)
MR2307142

Zentralblatt MATH identifier
1201.74084

Subjects
Primary: 74D05: Linear constitutive equations
Secondary: 74A15: Thermodynamics 76A10: Viscoelastic fluids

Citation

Amendola, Giovambattista; Fabrizio, Mauro. Maximum recoverable work for incompressible viscoelastic fluids and application to a discrete spectrum model. Differential Integral Equations 20 (2007), no. 4, 445--466. https://projecteuclid.org/euclid.die/1356039462.


Export citation